Dynamical systems with newtonian type potentials
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 467-494.
@article{ASNSP_1988_4_15_3_467_0,
     author = {Degiovanni, Marco and Giannoni, Fabio},
     title = {Dynamical systems with newtonian type potentials},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {467--494},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1988},
     zbl = {0692.34050},
     mrnumber = {1015804},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_3_467_0/}
}
TY  - JOUR
AU  - Degiovanni, Marco
AU  - Giannoni, Fabio
TI  - Dynamical systems with newtonian type potentials
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1988
DA  - 1988///
SP  - 467
EP  - 494
VL  - Ser. 4, 15
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1988_4_15_3_467_0/
UR  - https://zbmath.org/?q=an%3A0692.34050
UR  - https://www.ams.org/mathscinet-getitem?mr=1015804
LA  - en
ID  - ASNSP_1988_4_15_3_467_0
ER  - 
%0 Journal Article
%A Degiovanni, Marco
%A Giannoni, Fabio
%T Dynamical systems with newtonian type potentials
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1988
%P 467-494
%V Ser. 4, 15
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1988_4_15_3_467_0
Degiovanni, Marco; Giannoni, Fabio. Dynamical systems with newtonian type potentials. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 467-494. http://www.numdam.org/item/ASNSP_1988_4_15_3_467_0/

[1] A. Ambrosetti - V. Coti Zelati, Solutions with minimal period for Hamiltonian systems in a potential well, Ann. Inst. H. Poincaré. Anal. Non Linéaire 4 (1987), 275-296. | Numdam | MR | Zbl

[2] A. Ambrosetti - V. Coti Zelati, Critical points with lack of compactness and singular dynamical systems, Ann. Mat. Pura Appl. (4) 149 (1987), 237-259. | MR | Zbl

[3] V. Benci, Normal modes of a Lagrangian system constrained in a potential well, Ann. Inst. H. Poincaré. Anal. Non. Linéaire 1 (1984), 379-400. | Numdam | MR | Zbl

[4] H. Brezis, Opérateurs maximaux monotones et semigroupes de contraction dans les espaces de Hilbert, North - Holland Mathematics Studies, 5, Notas de Matemàtica (50), North - Holland, Amsterdam - London, 1973. | Zbl

[5] F.E. Browder, Nonlinear eigenvalue problems and group invariance, Functional Analysis and Related Fields (Proc. Conf. for M. Stone, Univ. of Chicago, Chicago, Ill., 1968), 1-58, Springer, New York, 1970. | MR | Zbl

[6] A. Capozzi - C. Greco - A. Salvatore, Lagrangian systems in presence of singularities (preprint), Dip. Mat. Bari, Bari, 1985. | MR

[7] V. Coti Zelati, Dynamical systems with effective-like potentials, Nonlinear Anal. 12 (1988), 209-222. | MR | Zbl

[8] M. Degiovanni - F. Giannoni - A. Marino, Dynamical systems with Newtonian type potentials, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81 (1987), 271-278. | MR | Zbl

[9] M. Degiovanni - F. Giannoni - A. Marino, Periodic solutions of dynamical systems with Newtonian type potentials, Periodic Solutions of Hamiltonian Systems and Related Topics (Il Ciocco, 1986), 111-115, NATO ASI Series, C 209, Reidel, Dordrecht, 1987. | MR | Zbl

[10] W.B. Gordon, Conservative dynamical systems involving strong forces, Trans. Amer. Math. Soc. 204 (1975), 113-135. | MR | Zbl

[11] W.B. Gordon, A minimizing property of Keplerian orbits, Amer. J. Math. 99 (1977), 961-971. | MR | Zbl

[12] C. Greco, Periodic solutions of some nonlinear ODE with singular nonlinear part (preprint), Dip. Mat. Bari, Bari, 1985. | MR

[13] C. Greco, Periodic solutions of a class of singular Hamiltonian systems, Nonlinear Anal. 12 (1988), 259-270. | MR | Zbl

[14] W. Klingenberg, Lectures on closed geodesics, Grundlehren der Mathematischen Wissenschaften, 230, Springer - Verlag, Berlin - New York, 1978. | MR | Zbl

[15] R.S. Palais, Critical point theory and the minimax principle, Global Analysis (Proc. Sympos. Pure Math., XV, Berkeley, Calif., 1968), 185-212, Amer. Math. Soc., Providence, R.I., 1970. | MR | Zbl

[16] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems: a survey, SIAM J. Math. Anal. 13 (1982), 343-352. | MR | Zbl

[17] J.T. Schwartz, Nonlinear functional analysis, Gordon & Breach, New York, 1969. | MR | Zbl